# SDR ASAA0873547

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT Z-ANGLE CORRODED BETWEEN BS 495 AND 500D.  CORRODED FWD CARGO PIT LT Z-ANGLE CORRODED BETWEEN BS 495 AND 500D REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 30 53.
